JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive (http://www.justmommies.com/forums/f29-trying-to-conceive/)
-   -   Temp rise or not?? (http://www.justmommies.com/forums/f29-trying-to-conceive/2673306-temp-rise-not.html)

Hope2Be13 August 19th, 2013 06:16 AM

Temp rise or not??
 
This morning my temp was way high! 98.2. But is that because I started my provera? Does that make your temp rise?

Melissadd August 19th, 2013 07:17 AM

Re: Temp rise or not??
 
I honestly don't know . But hopefully someone can answer that for you.

LivyLove August 19th, 2013 07:58 AM

Re: Temp rise or not??
 
My only expierence with provera was before my bonehead doctor figured out I was pregnant with my first and presribed it to me:rolleyes:

I'm sure someone on here could answer your question though.

2014 Offshoremama78 August 19th, 2013 10:50 AM

Re: Temp rise or not??
 
it could be from the prover a, it does have progesterone in it,
which does make your temp go up... fx tho...

chrysalis1 August 19th, 2013 01:23 PM

Re: Temp rise or not??
 
Provera is a synthetic progesterone so in most cases it will cause a temp rise, since the progesterone from the corpus luteum is what causes the natural temp rise in the luteal phase.. BUT IT IS 100% POSSIBLE you may have actually O'ed since if your body was going to O anyway sometimes women will still O while taking provera... when I took it my doctor warned me that provera will **NOT** prevent pregnancy and that if my period does not start after finishing to take another test.... Also I read quite a few stories of women who O while taking provera and never know it until they test with a bfp because their temps were messed up... I guess the only way to know for sure would be if you had taken OPKS or in 2 weeks you can test.. good luck! Since you aren't yet out I am definitely crossing my fingers that you end this cycle with a bfp!! :dust:

Hope2Be13 August 19th, 2013 04:22 PM

Re: Temp rise or not??
 
Quote:

Originally Posted by chrysalis1 (Post 27597798)
Provera is a synthetic progesterone so in most cases it will cause a temp rise, since the progesterone from the corpus luteum is what causes the natural temp rise in the luteal phase.. BUT IT IS 100% POSSIBLE you may have actually O'ed since if your body was going to O anyway sometimes women will still O while taking provera... when I took it my doctor warned me that provera will **NOT** prevent pregnancy and that if my period does not start after finishing to take another test.... Also I read quite a few stories of women who O while taking provera and never know it until they test with a bfp because their temps were messed up... I guess the only way to know for sure would be if you had taken OPKS or in 2 weeks you can test.. good luck! Since you aren't yet out I am definitely crossing my fingers that you end this cycle with a bfp!! :dust:

Thank you!!! I haven't taken OPKs in a while. I've just been temping when I can and not worrying about it. I'm on vacation right now and took my temp this morning and it was way higher. I hope I O'ed but it's probably just the provera. So is it dangerous to stop taking provera after 10 days if I did O?? I don't want to mess anything up!

chrysalis1 August 19th, 2013 09:22 PM

Re: Temp rise or not??
 
I'm not sure, we would need an expert opinion on that lol. I would guess that if you were preggo by then the pregnancy is producing its own progesterone by then. But I don't know so hopefully someone who does weighs in!!!!

Hope2Be13 August 20th, 2013 08:00 AM

Re: Temp rise or not??
 
I'm sure it's from the provera... My temp went down this morning a little, but still high compared to my usual. Guess we will see if AF shows


All times are GMT -7. The time now is 02:42 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.